• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

doc leaves country

T

trainwreck

Guest
i have been at the same doc practice, 30years . i see any , but one who first intruduced me to the lorazepam all those years ago well its name was ativan then an still is ,has up an left to be a minister in south africa,that was a shock to me . he got me addicted to the loz , he didnt no then the addiction statuse of the drug,as no one did then , over the years i have tried nearly every med there is , an if not for the internet would still think they were tring there best ,well they were, but new nothing of different mental illness , just shelled out the drugs an hoped for the best.he sent me to the mental hospital when he admitted defeat ,it was a bad move an proved a disaster what with the stopping my loz cold all 10 an starting me on effexor.i crawled back to the gp the one thats leaveing an he was apauled at my health an put me back on loz to detox slow , ie save my life.he wrote a letter to the hospital about the tretment i was dished out . an i am outcast in a way now,and the nob just leaves for south africa an leaves me with the fallout,talk about a kick in the---------------------------------:mad::mad:
 
Last edited:
A

abertha

Well-known member
Joined
Oct 11, 2008
Messages
69
That's horrible. Have you met the GP who is taking his place? Maybe he can fix what the other doc left you with.
 
T

trainwreck

Guest
thanks baby

its a pratice , there are about 6 gps, i have seen a couple of them but he was the senior doc, i dont think it will matter to much they dont have regular pationts now days if you want in quick you see who is avalable at the earlyest time. he may have done me a favour in a way it was just a blow to see his face in the local paper saying he had left.he new the loz addiction was down to him an his script pad, lets just hope the other docs see it that way an dont do a stupid withdrawl ,im still getting over loosein 6 0f the 10loz i carnt take yet another withdrawl not yet anyway.:unsure::unsure:
 
Top